# SDR V0XD20210810002

- Difficulty date: August 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 19,378 hours, 14,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323647
- Condition: Corroded
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY THE TCAS ANTENNA CHANNEL IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED THE TCAS CHANEL(PN:SH670-32364-7) IAW CRJ 900 SRM 51-42-06.
